MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAP
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump was under delivering insulin and the blood glucose was high as 600 mg/dl.The customer¿s current blood glucose value was 300 mg/dl.The customer treated with a pump.Troubleshooting was done for high blood glucose and under delivery.The customer states had an air bubble of 2 inches from the reservoir.Assisted customer with removing bubbles from tubing.The customer could not complete the troubleshooting.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7064469
Report Number2032227-2017-68536
Device Sequence Number13648901
Product Code OZO
UDI-Device Identifier00643169736047
UDI-Public(01)00643169736047
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAP
Device Catalogue NumberMMT-551NAP
Device Lot NumberA6551NAPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight170